Volume 4, pp. 125-137, 1996.

On the solution of Cauchy systems of equations

D. Calvetti and L. Reichel


The development of fast solution methods for linear systems of equations with a Cauchy matrix has recently received considerable attention. This note presents new solution methods based on a modification of an inversion formula described by Gastinel [8].

Full Text (PDF) [221 KB], BibTeX

Key words

fast algorithm, linear system, Cauchy matrix, Hankel matrix, Toeplitz matrix.

AMS subject classifications


< Back